# SDR DAL20251110000

- Difficulty date: October 24, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 143,956 hours, 21,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER CORNER (WHITE) LIGHT FAILS TO ILLUMINATE DURING SVC CHK STEP 18-2A BUT ILLUMINATES UNDER AIRCRAFT POWER.  REPLACED LIGHT ASSY. OPS CHKD NORMAL IAW AMM 33-51. MEL AND PLACARD REMOVED (7923571)
